International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 459-483
Univalence of normalized solutions of
Department of Mathematical Sciences, Kent State University, Kent 44242, Ohio, USA
Received 27 August 1981
Copyright © 1982 R. K. Brown. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Denote solutions of by and , where and is holomorphic in . We determine sufficient conditions on so that and are univalent in .